# SDR AWXA200600636

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 53,399 hours, 23,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6065
- Condition: Inoperative
- Location: Emergency Light
- Part time: 39,229 hours, 16,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE LIGHT TEST FAILED.  MAINTENANCE REMOVED AND REPLACED THE AFT POWER SUPPLY.  OPERATIONAL TESTS WERE GOOD.  VENDOR REPLACED RELAYS RL405 AND RL406. THE UNIT WAS REPAIRED AND TESTED IAW CMM 33-51-09 REV 2
